Alert archive / Indiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 10, NWS Paducah, KY

April 6, 2016Wabash County, Illinois; Gibson County, Posey County, Vanderburgh County, Indiana

NWS Paducah, KY issued this severe thunderstorm warning at Apr 6, 2016, 4:01 PM CDT for Wabash County, Illinois; Gibson County, Posey County, Vanderburgh County, Indiana. It was in force for 44 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2016, 4:01 PM CDT (21:01 UTC)
Expired
Apr 6, 2016, 4:45 PM CDT
In force
44 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Wabash County, IL, Gibson County, IN, Posey County, IN, Vanderburgh County, IN

The radar

The Evansville,IN radar (KVWX), 8 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 4:12 PM CDTTSTM WND DMG3 W Owensville, INTREE FELL ON POWERLINE WHICH CAUSED A GAS LEAK AT A RESIDENCE. CONVECTIVE SHOWERS WERE IN THE AREA, BUT NO THUNDERSTORM. TIME OF OCCURRENCE IS RADAR ESTIMATED.
Apr 6, 4:15 PM CDTTSTM WND DMGEvansville, INPOWER LINE DOWN ON THE NORTHWEST SIDE OF THE CITY
Apr 6, 4:15 PM CDTTSTM WND GST 60Evansville, INREPORT FROM SOUTHEAST SIDE OF CITY. ESTIIMATED 60-65 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2016-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2016-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 364 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1791 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
364 m²/s²
0-3 km storm-relative helicity
310 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

419 
WUUS53 KPAH 062101
SVRPAH
ILC185-INC051-129-163-062145-
/O.NEW.KPAH.SV.W.0010.160406T2101Z-160406T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
401 PM CDT WED APR 6 2016

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WABASH COUNTY IN SOUTHEASTERN ILLINOIS...
  GIBSON COUNTY IN SOUTHWESTERN INDIANA...
  VANDERBURGH COUNTY IN SOUTHWESTERN INDIANA...
  POSEY COUNTY IN SOUTHWESTERN INDIANA...

* UNTIL 445 PM CDT

* AT 400 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 6 MILES SOUTHWEST OF ST. FRANCISVILLE TO NEAR
  UNIONTOWN...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. LITTLE OR NO LIGHTNING IS ASSOCIATED
           WITH THESE STORMS. THERE HAVE BEEN REPORTS OF 50-60 MPH
           WINDS AHEAD OF THIS LINE.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  EVANSVILLE...PRINCETON...MOUNT CARMEL...MOUNT VERNON...FORT BRANCH...
  OAKLAND CITY...MELODY HILL...LANCASTER...HAUBSTADT...DARMSTADT...
  OWENSVILLE...POSEYVILLE...LYNNVILLE...NEW HARMONY...PATOKA...CYNTHIANA...
  KASSON...BLAIRSVILLE...ALLENDALE AND FRANCISCO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3857 8765 3842 8774 3853 8747 3839 8732
      3820 8732 3820 8747 3794 8745 3797 8760
      3783 8764 3793 8790 3777 8795 3780 8807
      3816 8791 3817 8792 3816 8793 3856 8796
TIME...MOT...LOC 2100Z 267DEG 44KT 3852 8773 3781 8799 

HAIL...<.75IN
WIND...60MPH
 
$$

PS
2 follow-up statements
602 
WWUS53 KPAH 062118
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
418 PM CDT WED APR 6 2016

ILC185-062127-
/O.CAN.KPAH.SV.W.0010.000000T0000Z-160406T2145Z/
WABASH IL-
418 PM CDT WED APR 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR WABASH COUNTY IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3838 8741 3838 8732 3820 8732 3820 8747
      3794 8745 3797 8760 3783 8764 3785 8768
      3790 8768 3788 8778 3793 8790 3777 8795
      3780 8807 3816 8791 3829 8794 3827 8791
      3831 8787 3828 8785 3842 8774 3853 8747
TIME...MOT...LOC 2117Z 267DEG 44KT 3853 8750 3782 8776 

$$

INC051-129-163-062145-
/O.CON.KPAH.SV.W.0010.000000T0000Z-160406T2145Z/
GIBSON IN-VANDERBURGH IN-POSEY IN-
418 PM CDT WED APR 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR GIBSON...VANDERBURGH AND POSEY COUNTIES...

AT 417 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES SOUTHEAST OF ST. FRANCISVILLE TO 6 MILES
NORTHWEST OF CORYDON...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS. THERE HAVE BEEN REPORTS OF 60-65 MPH
         WINDS JUST AHEAD OF THIS LINE OF SHOWERS. PLUS SOME LARGE
         LIMBS HAVE BEEN REPORTED DOWN.

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EVANSVILLE...PRINCETON...MOUNT CARMEL...MOUNT VERNON...FORT BRANCH...
OAKLAND CITY...MELODY HILL...HAUBSTADT...DARMSTADT...OWENSVILLE...
POSEYVILLE...LYNNVILLE...NEW HARMONY...PATOKA...CYNTHIANA...KASSON...
BLAIRSVILLE...FRANCISCO...SOMERVILLE AND HAZLETON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3838 8741 3838 8732 3820 8732 3820 8747
      3794 8745 3797 8760 3783 8764 3785 8768
      3790 8768 3788 8778 3793 8790 3777 8795
      3780 8807 3816 8791 3829 8794 3827 8791
      3831 8787 3828 8785 3842 8774 3853 8747
TIME...MOT...LOC 2117Z 267DEG 44KT 3853 8750 3782 8776 

HAIL...<.75IN
WIND...60MPH
 
$$

PS
045 
WWUS53 KPAH 062134
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
434 PM CDT WED APR 6 2016

INC129-062143-
/O.CAN.KPAH.SV.W.0010.000000T0000Z-160406T2145Z/
POSEY IN-
434 PM CDT WED APR 6 2016

...THE SEVERE THUNDERSTORM WARNING FOR POSEY COUNTY IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3847 8746 3846 8744 3838 8741 3838 8732
      3820 8732 3820 8747 3804 8747 3803 8746
      3794 8745 3797 8760 3793 8763 3783 8764
      3785 8768 3790 8767 3790 8770 3845 8766
      3845 8760 3850 8751 3849 8750 3853 8747
TIME...MOT...LOC 2133Z 263DEG 30KT 3855 8739 3784 8765 

$$

INC051-163-062145-
/O.CON.KPAH.SV.W.0010.000000T0000Z-160406T2145Z/
GIBSON IN-VANDERBURGH IN-
434 PM CDT WED APR 6 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR GIBSON AND VANDERBURGH COUNTIES...

AT 433 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF PETERSBURG TO NEAR HENDERSON...
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS. TREES AND LARGE LIMBS HAVE BEEN REPORTED
         DOWN JUST AHEAD OF THIS LINE OF SHOWERS.

SOURCE...TRAINED WEATHER SPOTTERS. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
EVANSVILLE...PRINCETON...FORT BRANCH...OAKLAND CITY...MELODY HILL...
HAUBSTADT...DARMSTADT...LYNNVILLE...PATOKA...KASSON...FRANCISCO...
SOMERVILLE AND MACKEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3847 8746 3846 8744 3838 8741 3838 8732
      3820 8732 3820 8747 3804 8747 3803 8746
      3794 8745 3797 8760 3793 8763 3783 8764
      3785 8768 3790 8767 3790 8770 3845 8766
      3845 8760 3850 8751 3849 8750 3853 8747
TIME...MOT...LOC 2133Z 263DEG 30KT 3855 8739 3784 8765 

HAIL...<.75IN
WIND...60MPH
 
$$

PS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 1:37 PM CDT, 2 hours 24 minutes earlier.

Area forecast discussion, Apr 6, 1:37 PM CDT, 2 hours 24 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
137 PM CDT WED APR 6 2016

.UPDATE...
Issued at 135 PM CDT Wed Apr 6 2016

Had to make a last minute adjustment to issue a Wind Advisory for
part of the WFO PAH forecast area this afternoon. Indications are
that downward momentum will exceed 45 mph (minimum WFO PAH wind
gust criteria) in several locations in advance of or with
convective lines.

&&

.SHORT TERM...(Today through Friday)
Issued at 323 AM CDT Wed Apr 6 2016

Primary near term concerns include the potential for showers and
thunderstorms, in addition to gusty winds today.

A shortwave trough extending from the Upper Midwest into the
Central Plains early this morning will track east into the
Mississippi River Valley today. At the surface, low pressure over
the Upper Midwest early this morning will track east into the
Great Lakes region by the end of the day. This low will drag a
cold front across the immediate forecast area this afternoon and
early this evening.

Along and just ahead of the front, a relatively narrow band of
showers and scattered thunderstorms is forecast to move across the
region during the late morning and afternoon. The precipitation
should be rather short-lived--only lasting a couple hours at any
one location. As a result, rainfall amounts should only range from
one quarter to one half inch. It will also be quite windy today,
with 15 to 25 mph sustained southwest winds and occasional gusts
as high as 30 to 40 mph. While this falls short of Wind Advisory
criteria, we will address the wind in a Special Weather Statement.

The front and its associated precipitation should largely be east
of the area within a few hours after sunset, with a return to dry
conditions overnight and early Thursday morning. However,
disturbances in the cyclonic flow around an upper level low over
southeastern Canada will keep a good deal of clouds and the chance
for showers in the forecast for at least a part of the area
Thursday and Friday. The potential on Thursday encompasses all but
our far western counties in the Ozark foothills of southeast
Missouri. The chance on Friday is primarily across southeast
Illinois, southwest Indiana, and the Kentucky Pennyrile region.

The Ozark foothills of southeast Missouri may also experience an
elevated fire danger Thursday and Friday afternoons. While
relative humidity and wind are not expected to exceed criteria
either day, conditions will be close enough for at least a close
watch both afternoons.

.LONG TERM...(Friday night through Tuesday)
Issued at 323 AM CDT Wed Apr 6 2016

Below average confidence in the long term mainly due to lack model
agreement on timing, track, and coverage of multiple systems
affecting the area.

High pressure at the surface and northwest flow aloft should keep
the region dry and cool through Saturday night. Beyond that there is
little to no agreement between long term models so forecast is
output from the Superblend for the most part with a few
modifications. Therefore, rather than go through each 12 hour period
explaining the differences between models, will just give a brief
synopsis of systems/precipitation chances affecting the area
through the rest of the period.

Precipitation can be expected over all or part of the area from
Sunday through the end of the period as a couple of slow moving
systems move across the area. At this time it look like the highest
probability for precipitation area wide will be Monday and Monday
night. Instability will be hard to come by for the most part in the
long term, but enough to mention small chances for thunder Sunday
night, Monday, and Monday night.

Temperatures will be taking somewhat of a roller coaster ride
through the extended. They start off the period below normal, warm
to at or above normal through the middle of the period, then cool
back to near normal by the very end. In fact, over most of the area
temperatures are expected to drop to at or below freezing both
Friday and Saturday nights.

&&

.AVIATION...
Issued at 1246 PM CDT Wed Apr 6 2016

Mainly VFR conditions with WFO PAH 18z Wednesday TAF issuance.
Added MVFR conditions briefly at KPAH and KOWB to account for
brief thunderstorm window this afternoon. Kept VFR ceilings in the
KEVV and KOWB TAF locations between 10z-18z Thursday to account
for wrap-around clouds behind the upper low.

Highest wind gusts expected in the KEVV and KOWB TAF locations
prior to and within line of shower activity this afternoon.

&&

.PAH Watches/Warnings/Advisories...
IL...Wind Advisory until 6 PM CDT this evening for ILZ077-078-083-087.

MO...None.
IN...Wind Advisory until 6 PM CDT this evening for INZ081-082-085>088.

KY...Wind Advisory until 6 PM CDT this evening for KYZ014>022.

&&

UPDATE...Smith
SHORT TERM...RJP
LONG TERM...JP
AVIATION...Smith
Hazardous weather outlook, Apr 6, 1:41 PM CDT, 2 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
141 PM CDT WED APR 6 2016

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-071000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
141 PM CDT WED APR 6 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A WIND ADVISORY HAS BEEN POSTED FOR SOUTHWEST INDIANA, AS WELL
AS PART OF SOUTHEAST ILLINOIS...AND THE PENNYRILE REGION OF WEST
KENTUCKY THROUGH 6 PM CDT. PLEASE SEE THE LATEST WIND ADVISORY
PRODUCT FOR DETAILS.

THERE IS A CHANCE OF THUNDERSTORMS TODAY. GIVEN GUSTY GRADIENT WINDS
WILL BE ONGOING...THUNDERSTORMS COULD PRODUCE EVEN STRONGER WIND
GUSTS FROM 45 TO 55 MPH THIS AFTERNOON MAINLY EAST OF INTERSTATE 55.
ISOLATED SEVERE WIND GUSTS CANNOT BE RULED OUT. OTHERWISE...LOOK FOR
GRADIENT WIND GUSTS 30 TO 40 MPH. LINGERING CONVECTION EAST OF THE
MISSISSIPPI WILL END RAPIDLY BY EARLY EVENING.

RELATIVE HUMIDITY VALUES WILL LIKELY DIP INTO THE 20 TO 30 PERCENT
RANGE IN THE SOUTHERN PENNYRILE REGION EARLY THIS AFTERNOON. THIS
MAY POSE A BRIEF, BUT ELEVATED FIRE DANGER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

LOW RELATIVE HUMIDITY AND GUSTY WINDS WILL RESULT IN ELEVATED
FIRE POTENTIAL ACROSS THE MISSOURI OZARK FOOTHILLS THURSDAY AND
FRIDAY AFTERNOONS.

TEMPERATURES ARE FORECAST TO DROP TO OR BELOW FREEZING OVER MUCH
OF THE AREA FRIDAY NIGHT AND SATURDAY NIGHT.

THUNDERSTORMS ARE POSSIBLE OVER ALL OR PART OF THE AREA SUNDAY
NIGHT THROUGH MONDAY NIGHT. LOCALLY HEAVY RAINFALL AND LIGHTNING
WILL BE THE PRIMARY CONCERNS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

SMITH

In the hours before

Local storm report, Apr 6, 3:29 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
329 PM CDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     NON-TSTM WND GST MOUNT VERNON            37.94N 87.90W
04/06/2016  E55 MPH          POSEY              IN   PUBLIC

            WINDS GUSTED UP TO 50 TO 55 MPH FOR ABOUT 5 MINUTES

&&

SP
Local storm report, Apr 6, 3:32 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PADUCAH KY
332 PM CDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     NON-TSTM WND GST MOUNT VERNON            37.94N 87.90W
04/06/2016  E55.00 MPH       POSEY              IN   PUBLIC

            WINDS GUSTED UP TO 50 TO 55 MPH FOR ABOUT 5 MINUTES.
            SEVERAL SMALL LIMBS DOWN.

&&

SP
Special weather statement, Apr 6, 3:37 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
337 PM CDT WED APR 6 2016

INZ081-082-087-062100-
WARRICK IN-PIKE IN-GIBSON IN-
337 PM CDT WED APR 6 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GIBSON...PIKE AND
NORTHEASTERN WARRICK COUNTIES UNTIL 400 PM CDT/500 PM EDT/...

AT 336 PM CDT/436 PM EDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF
PETERSBURG TO NEAR FOLSOMVILLE. MOVEMENT WAS NORTHEAST AT 55 MPH.

WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BOONVILLE...OAKLAND CITY...PETERSBURG...LYNNVILLE...WINSLOW...FOLSOMVILLE...
SOMERVILLE...SPURGEON AND MACKEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN PADUCAH.

&&

LAT...LON 3852 8715 3854 8710 3851 8707 3821 8707
      3820 8702 3812 8702 3805 8728 3852 8754
      3849 8750 3853 8748 3854 8743 3853 8742
      3854 8738 3851 8737 3854 8737 3854 8735
      3851 8729 3854 8725 3854 8722 3855 8720
TIME...MOT...LOC 2036Z 233DEG 49KT 3856 8737 3813 8726

SP
Local storm report, Apr 6, 3:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
342 PM CDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 PM     TSTM WND DMG     RIDGWAY                 37.80N 88.26W
04/06/2016                   GALLATIN           IL   LAW ENFORCEMENT

            POWER LINES DOWN IN RIDGWAY

&&

SP
Local storm report, Apr 6, 3:47 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
347 PM CDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     TSTM WND DMG     HARRISBURG              37.74N 88.55W
04/06/2016                   SALINE             IL   LAW ENFORCEMENT

            NUMEROUS POWER POLES DOWN ON GRANGER AND ROBINSON STREETS
            IN HARRISBURG.

&&

SP
Local storm report, Apr 6, 3:59 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
359 PM CDT WED APR 06 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     NON-TSTM WND GST EVANSVILLE              37.98N 87.54W
04/06/2016  E50 MPH          VANDERBURGH        IN   TRAINED SPOTTER

            ON THE SOUTHEAST SIDE OF THE CITY OF EVANSVILLE

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 1:34 PM CDTWind AdvisoryPAHEdwards, Gallatin, Hardin, Wabash, White5 hr
Apr 6, 3:38 PM CDTSevere Thunderstorm WarningPAHEdwards, Gallatin, Wayne, White22 min
Apr 6, 3:37 PM CDTSpecial Weather StatementPAHPike, Warrick23 min
Apr 6, 4:32 PM CDTSevere Thunderstorm WarningPAHPike, Warrick43 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.